# SDR SIMA200217302

- Difficulty date: June 20, 2002
- Submitted: July 15, 2002
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9701011
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DISC- FLIGHT CREW NOTED VISIBLE SMOKE IN CABIN DURING FLIGHT.  C/A NR 2 PACK ACM IAW SRM.  OPS CHECK GOOD
